MathSciNet Relay Station
MathSciNet bibliographic data
MR2105225 81P68 (20G05)
Briand, Emmanuel; Luque, Jean-Gabriel; Thibon, Jean-Yves; Verstraete, Frank The moduli space of three-qutrit states. J. Math. Phys. 45 (2004), no. 12, 4855–4867.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement